Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Lump on bikini line, growing and shrinking in size. Due to usage of new contraceptives?

For the past few years I occasionally get a lump in bikini line. Same area Everytime. It s initially hard and large. Then gradually gets smaller until its gone. This time I have gotten it a few weeks ago. It was the same larger then gradually gotten smaller. Until almost gone. But just as it was nearly gone it was back large again. What could this reoccurring occasional lump be? I am in the process of changing contraceptives so thought this may be the cause.
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  1354
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

I do not think the oral contraceptive is the cause for your lump. A better way to diagnose this would be to take a fine needle aspiration biopsy (FNAB) of the lump and to study it.

There must be a chronic systemic inflammatory condition, which is causing the lump. It could be enlarged inguinal lymph nodes as well.

Please get the above investigation done. I personally feel there is no need to change the contraceptive.

Wish you good health.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor